Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

The classification of surfaces with pg=q=0 isogenous to a product of curves

Title data

Bauer, Ingrid ; Catanese, Fabrizio ; Grunewald, Fritz:
The classification of surfaces with pg=q=0 isogenous to a product of curves.
In: Pure and Applied Mathematics Quarterly. Vol. 4 (2008) Issue 2 . - pp. 547-586.
ISSN 1558-8602
DOI: https://doi.org/10.4310/PAMQ.2008.v4.n2.a10

Review:

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 14J15 (14J29)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics VIII (Algebraic Geometry) - Univ.-Prof. Dr. Fabrizio Catanese
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 15 Jun 2021 10:00
Last Modified: 10 Aug 2022 09:05
URI: https://eref.uni-bayreuth.de/id/eprint/65837